# SDR HALA2011040200145

- Difficulty date: April 2, 2011
- Submitted: April 5, 2011
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 74,357 hours, 32,300 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Reflector
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL EMERGENCY LIGHT AFT OF L1 DOOR INOP, SOCKET DAMAGED.  REPLACED REFLECTOR ASSY - OPS CHECKED OK ON GROUND - OK FOR SERVICE, SEALED SCREWS IAW 51-31-01.
